# SDR JV2R200300001

- Difficulty date: September 19, 2003
- Submitted: September 19, 2003
- Operation: General aviation
- Aircraft: N801SS
- Make and model: Rkwell NA26565
- Aircraft serial: 46540
- Aircraft time: 9,808 hours, 6,498 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 265312264004
- Condition: Cracked
- Location: Fuselage
- Part time: 9,808 hours, 6,498 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND UPON ROUTINE INSPECTION. CRACK IS APPOXIMATLY FOURTEEN INCHES INTO FRAME. APPOXIMATE LOCATION OF FRAME IS FS 264.
